Követés
Gyula Maksa
Gyula Maksa
Institute of Mathematics, University of Debrecen, Hungary
E-mail megerősítve itt: science.unideb.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Hyperstability of a class of linear functional equations.
G Maksa, Z Páles
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2001
1172001
A remark on symmetric biadditive functions having nonnegative diagonalization
G Maksa
Glasnik Math 15 (35), 279-282, 1980
1111980
On the trace of symmetric bi-derivations
G Maksa
CR Math. Rep. Acad. Sci. Canada 9 (6), 303-307, 1987
911987
On some functional equations of the information theory
L Losonczi, G Maksa
Acta Mathematica Hungarica 39 (1-3), 73-82, 1982
511982
Solution of the Rectangularm× nGeneralized Bisymmetry Equation and of the Problem of Consistent Aggregation
J Aczél, G Maksa
Journal of Mathematical Analysis and Applications 203 (1), 104-126, 1996
461996
Functional equations involving means and their Gauss composition
Z Daróczy, G Maksa, Z Páles
Proceedings of the American Mathematical Society 134 (2), 521-530, 2006
342006
Functional equations involving means
Z Dar├│ czy, K Lajk├│, RL Lovas, G Maksa, Z P les
Acta Mathematica Hungarica 116 (1-2), 79-88, 2007
332007
Wigner's theorem revisited
G Maksa, Z Páles
arXiv preprint arXiv:1211.4600, 2012
322012
Quasisums and generalized associativity
G Maksa
aequationes mathematicae 69 (1), 6-27, 2005
292005
Extension theorems for the Matkowski-Sutô problem
Z Daróczy, G Maksa, Z Páles
Demonstratio Mathematica 33 (3), 547-556, 2000
292000
The equality case in some recent convexity inequalities
G Maksa, Z Páles
Opuscula Mathematica 31 (2), 269-277, 2011
252011
Collective judgement: combining individual value judgements
Á Münnich, G Maksa, RJ Mokken
Mathematical Social Sciences 37 (3), 211-233, 1999
241999
Results on t-Wright convexity
G Maksa, K Nikodem, Z Páles
CR Math. Rep. Acad. Sci. Canada 13, 274-278, 1991
231991
On Cauchy-differences that are also quasisums
A Járai, G Maksa, Z Páles
Publ. Math. Debrecen 65 (3-4), 381-398, 2004
202004
Remarks on the comparison of weighted quasi-arithmetic means
G Maksa, Z Páles
Colloq. Math 120 (1), 77-84, 2010
192010
The stability of the entropy of degree alpha
G Maksa
Journal of Mathematical Analysis and Applications 346 (1), 17-21, 2008
192008
Equations of generalized bisymmetry and of consistent aggregation: weakly surjective solutions which may be discontinuous at places
J Aczel, G Maksa, M Taylor
Journal of Mathematical Analysis and Applications 214 (1), 22-35, 1997
191997
Solution on the open triangle of the generalized fundamental equation of information with four unknown functions
G Maksa
Utilitas Math 21, 267-282, 1982
191982
Decomposition of higher-order Wright-convex functions
G Maksa, Z Páles
Journal of mathematical analysis and applications 359 (2), 439-443, 2009
182009
On a problem of Matkowski
Z Daróczy, G Maksa
Colloquium Mathematicae 82 (1), 117-123, 1999
181999
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20